# SDR SWAA2022060916643

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 33,413 hours, 15,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1676
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOP AT 14DEF / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY AND BATTERY PACK AT M01676 PER AMM 33-51-06
